# SDR ASAA2024022148240

- Difficulty date: February 21, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 40,661 hours, 12,724 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT RH TRANSITIONAL PANEL HAS MULTIPLE SPOTS OF SURFACE CORROSION AREAS MARKED WITH BLACK. GROUNDED - YES. REMOVED CORROSION. ORIGINAL THICKNESS: .040, REMOVED: .040, REMAINING .00. FOUND TOBE OUT OF LIMITS DUE TO 100% OF MATERIAL LOSS IAW B737-900 SRM 53-00-53-1A-2. REMOVED AND FABRICATED NEW FWD CARGO COMPARTMENT RH TRANSITION, ALODINED, PRIMED, AND INSTALLED IAW B737-900 SRM53-00-53-2R-5. MATERIAL ID: P/N: BAC1496-444 7075-T62 PO:1070139.1 TOOL# T8224K CAL DUE: 25/OCT/24.
